Review: could Hydralazine hydrochloride cause Angioneurotic edema (Angioedema)?
Summary: there is no Angioneurotic edema reported by people who take Hydralazine hydrochloride yet.
We study 213 people who have side effects while taking Hydralazine hydrochloride from FDA and social media. Find out below who they are, when they have Angioneurotic edema and more.
You are not alone: join a mobile support group for people who take Hydralazine hydrochloride and have Angioneurotic edema >>>
Hydralazine hydrochloride has active ingredients of hydralazine hydrochloride. It is often used in high blood pressure. (latest outcomes from 332 Hydralazine hydrochloride users)
Angioneurotic edema (swelling that occurs just beneath the surface of the skin or mucous membranes) has been reported by people with high blood pressure, pain, diabetes, high blood cholesterol, type 2 diabetes. (latest reports from 10,317 Angioneurotic edema patients)
On Feb, 1, 2015: No report is found
Do you have Angioneurotic Edema while taking Hydralazine Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Hydralazine hydrochloride
- support group for people who have Angioneurotic Edema
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I have nightmares almost every night with thrashing and kicking...is this caused by my medications (1 answer)
Diagnosed with sleep apnea 2 years ago and uses a C-pap machine every night.
- How long before atenolol caused angioedema (1 answer)
I was taking lisonpril when I had an episode of angioedema that required transport to emergency room. Doctor switch me to altenolol September 17th.
Started atenolol on September 18th. developed Hives, prescribed presnisone and benadral. stopped after 10 days, the hives came back and last night a slight case of angioedema. still have the hives.
- Does anyone else suffer with hand cramps after injecting novolog into their arms?
For the past six months when I take my Novolog before meals, about 1 1/2 hours later I get cramps in my hands, so bad I cannot hold a fork or knife. I have also noticed, at night when I take my Lantus, I have awoken with severe leg cramps. The only thing different that has happened is the pharmacy at Ft. Sam Houston has gone to a shorter needle (1/4 in) instead of the regular needle of 5/8 in. I have spoke with my doctor and the pharmacist and both say they never heard of people with these reactions. What I have read on line make me believe that this is happening to other people besides me. Can someone give me some advice?
- Can angiodema or the tablets used to treat the condition,fexofenadine hydrochloride be the cause of minor,yet constant nose bleeding
the nose bleeds are very minor,basically just a thin trickle,but it seems to be constant. the chlorphenamine are only taken during an attack but the fexofenadine are taken 1 daily
More questions for: Hydralazine hydrochloride, Angioneurotic edema
More reviews for: Hydralazine hydrochloride, Angioneurotic edema
Comments from related studies:
From this study (4 days ago):
It starts as welts them turns into psoriasis hands feet swell , then center mass very painful
From this study (2 months ago):
excessive sweating, tip of tongue, lips and cheeks are numb
From this study (2 months ago):
I started taking Micardis (telesmartin) in 2008, in 2009 I started going through menopause with numberous hot flashes throughout the day. I began noticing suttle differences in my face, my nose started getting wider and my eyelids started getting droopy. I also started gaining weight. I quit smoking in 2007 so atributed my weight gain to this and menopause. In 2009 I also started experiencing shortness of breath and tightening of the chest. I went for tests and everything came back good and also did a lung capacity test and it was normal as well. I was tired all the time and just didn't have the desire or energy to do much besides go to work. In Feb, 2012 I started getting swelling of the eyelids, so much so that I could not see out of my eyes because the lids were so heavy. Between Feb and April I missed alot of work and in March I realized the reactions came when I was at work. My company has moved me to one of our other offices and I now commute from my home to work whereas I worked in the same town that I live before. I am happy to be employed and ablet o work continually rather than be on sick leave so am fine with the communte. Once I left the building, my reactions stopped for the most part, I would have a small flare up if I went back into the building or entered old musky buildings for any length of time. This summer I started having reactions towards the end of July and my face seems to be continually swollen since then. I had an allergy test in July 2012 with minimal response to household dust, feathers, snow mold, cows and mixed mold and scored 1 out of 4 for the first 4 items and 2 out of 4 for mixed mold. There was a time in my late twenties, early thirties where I would retain fluids really bad before my menstrual cycle but this stopped and I went back to normal water retention during that time. I have had ezema as a child and would develop rashes if I wore latex gloves for too long when I was a hospital cook but the rash would go away once I took the gloves off. My first time eating curried chicken I loved it but broke out in a red rash on my forehead and cheeks, reactions got worse if I ate anything with currie in it after that (ingested unknowingly). One day I had drinks with friends and drank Bombay Sapphire Gin made from 21 different herbs & spices, I had a reaction that night and had to miss work the next day because I was so sick. Other than that I have not had any other allergy type problems. Could my angioedema be caused by Micardis?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.